MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-L 16 GA X 8" (20 CM); SYRINGE PISTON

ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-L 16 GA X 8" (20 CM); SYRINGE PISTON
Model Number IPN037106
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "guidewire is bent and having to open several kits".No further event details were available at the time of this report.It was unknown if there was any patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC KIT: 1-L 16 GA X 8" (20 CM)
Common Device Name
SYRINGE PISTON
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16589913
Report Number9680794-2023-00190
Device Sequence Number11998764
Product Code FMF
UDI-Device Identifier10801902121636
UDI-Public10801902121636
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K781978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Model NumberIPN037106
Device Catalogue NumberAK-04300
Device Lot Number13F22M0161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown